Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Running nose, given zyrtec or ventolin, reoccur in 2 weeks. Food allergy?

MY DAUGHTER HAS A RUNNING NOSE EVERY 2 WEEKS. IT USUALLY STOPS WITH ZYRTEC OR VENTOLIN AND THEN COMES BACK IN 15DAYS. ALSO SOME SAY SHE HAS FOOD ALLERGY . WHAT SHOULD I DO. HOW CAN THIS GO AWAY. SHE WILL TURN 4 YRS IN MAY
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  588
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,
Thanks for writing in.
Several laboratories do a test which allows them to detect which substance is your daughter allergic to. They test quite a few substances. Please get it done. Ask
her paediatrician about cromolyn sodium nasal spray as that will prevent allergies.

The only permanent solution is avoiding the allergen totally. Since this may not always be possible, please make sure you keep your house clean; change the pillow covers daily; wash the bed linen in hot water and keep a humidifier in the room.
Hope this helps.
Answered: Thu, 22 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor